RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Comp. Eng. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 1, Issue 1  


Survey Articles
The theory of optimal measurements
A. L. Shestakov, A. V. Keller, G. A. Sviridyuk
3

Computational Mathematics
The numerical solution of some classes of the semilinear Sobolev-type equations
E. V. Bychkov
17
An optimal control to solutions of the Showalter – Sidorov problem for the Hoff model on the geometrical graph
N. A. Manakova
26
On the stochastic systems of differential-algebraic type
E. Yu. Mashkov
34
The numerical solution to the optimal control problem for the nonstationary Dzektser model
M. A. Sagadeeva
46
One nonclassical higher order mathematical model with additive "white noise"'
A. A. Zamyshlyaeva
55
Journal of Computational and Engineering Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019